Weight loss medication is prescribed to be taken by people for certain period of time and Phentermine is also included in this case. This medication possesses habitual nature thus it is important not to extend the period of intake. Generally, Phentermine pills would not be prescribed to be taken more than 10 weeks of time.
Why withdrawal happens with Phentermine?
The problem starts with taking Pills for more than it is prescribed. When a person takes like this, the body would develop tolerance towards the medication thus it is not possible for you to achieve the similar effects that it had once provided on you.
You would not find any weight loss in your body. When this happens, you should not increase the dosage strength of Phentermine. If you do this activity, then you would continue to take the medication with higher dosage strengths for a longer period. This would only lead to addiction.
When a person who is addicted to the Phentermine medication or when he or she took the pills with higher doses for more weeks and stop the therapy, they would suffer from withdrawal symptoms. These are nothing but the ill effects that happens in the body because of the Phentermine medication.
What steps should you follow?
When you are affected by withdrawal symptoms then you have to take some measures to minimize the symptoms. All the instructions that were mentioned by your doctor should be followed. When you want to halt the Phentermine treatment, they you have to again consult with the medico before discontinuing it.
Discuss with them on how to reduce the withdrawal symptoms. A doctor would slowly taper to a lesser dosage strength and this would be helpful to lessen the severity of the symptoms. Phentermine is available in different dosage strengths so it is easy to take the lower doses.
After certain period of time, the medical specialist would tell you to stop taking Phentermine pills. During this process, you can create a healthy lifestyle. Try to stick with eating healthy diet and exercise regularly. It is important to get a proper sleep upto 8 hours and also give time for your body to take rest.
These would be very much helpful to maintain the weight that you have lost while taking Phentermine pill and also to manage the withdrawal symptoms very well.
Is it possible to get back to the normal stage after you suffer from withdrawal symptoms?
Yes, it is possible to normalize your health condition even though you suffer from withdrawal symptoms caused by Phentermine pills. But, it is a must to follow the instructions of the healthcare professional to attain this stage.